MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUATUM LEVEL SENSOR

SPECTRUM MEDICAL LTD QUATUM LEVEL SENSOR
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user reported a faulty level sensor.The yellow sensor head detects without contact and remains illuminated continuously.The red sensor head also detects and lights up, although the reservoir is free of any liquid.The replacement sensor worked as expected.There was no patient harm as a result of this suspected malfunction.
 
Additional Manufacturer Narrative
No fault found.Suspect the sensor heads were wetted and then dried.Sensor being replaced as a precaution.
 
Additional Manufacturer Narrative
Invetigation confirmed defective level sensor, intermittent connectivity issue.Faulty level sensor (b)(6) replaced with a new sensor (b)(6).Fsi completed and passed on the new sensor.
 
Event or Problem Description

Brand Name
QUATUM LEVEL SENSOR
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key23592150
Report Number3006073153-2025-00283
Device Sequence Number9924971
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown